RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 1, Pages 92–99 (Mi mz486)  

On the Univalence of an Integral on Subclasses of Meromorphic Functions

I. R. Nezhmetdinov

Kazan State University

Abstract: We study the integral operator $P_\lambda[f](\zeta)=\int_{\zeta_0}^\zeta(f'(t))^\lambda dt$, $|\zeta|>1$, acting on the class $\Sigma$ of functions meromorphic and univalent in the exterior of the unit disk. We refine the ranges of the parameter $\lambda$ for which the operator preserves univalence either on $\Sigma$ or on its subclasses consisting of convex functions. As a consequence, a two-sided estimate is deduced for the separating constant in the sufficient condition for the univalent solvability of exterior inverse boundary-value problems.

DOI: https://doi.org/10.4213/mzm486

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:1, 81–87

Bibliographic databases:

UDC: 517.546
Received: 20.09.1999

Citation: I. R. Nezhmetdinov, “On the Univalence of an Integral on Subclasses of Meromorphic Functions”, Mat. Zametki, 69:1 (2001), 92–99; Math. Notes, 69:1 (2001), 81–87

Citation in format AMSBIB
\Bibitem{Nez01}
\by I.~R.~Nezhmetdinov
\paper On the Univalence of an Integral on Subclasses of Meromorphic Functions
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 1
\pages 92--99
\mathnet{http://mi.mathnet.ru/mz486}
\crossref{https://doi.org/10.4213/mzm486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830985}
\zmath{https://zbmath.org/?q=an:1175.30027}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 1
\pages 81--87
\crossref{https://doi.org/10.1023/A:1002895529357}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500008}


Linking options:
  • http://mi.mathnet.ru/eng/mz486
  • https://doi.org/10.4213/mzm486
  • http://mi.mathnet.ru/eng/mz/v69/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:51
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019